# SDR UALA2010012800342

- Difficulty date: January 26, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 66,708 hours, 21,405 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A RECEIVED SHOCK FROM TOUCHING METAL IN MID GALLEY.  DEACTIVATED MID FWD GALLEY BOTH COFFEEMAKERS & MID FWD GALLEY COFFEE WARMER, NO SHOCK FELT.  BOTH COFFEEMAKERS COLLARED. FOUND G2A GALLEY COUNTER & G2B GALLEY COUNTERS NOT GROUNDED. FOUND G2A COUNTER AT 36VAC WHEN COFFEEMAKER M21 TURNED ON. REPLACED M21. NOW COUNTER AT 0.086VAC WITH M21 ON.  REPAIRED GROUND ON GALLEY COUNTER G2B, ALL ITEMS IN  GALLEY ARE GROUNDED.  GROUND ON GALLEY COUNTER G2B HAS BEEN REPAIRED. ALL ITEMS IN GALLEY ARE GROUNDED AND NO STRAY VOLTAGE WAS MEASURED.
